# SDR CA130123009

- Difficulty date: January 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 45,444 hours
- Engine: Allsn 501D22A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: 330035913
- Condition: Corroded
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FORWARD NLG UPPER CYLINDER STEERING COLLAR WAS DIFFICULT TO RETURN DURING GROUND HANDLING.  UPON INVESTIGATION THE STEERING COLLAR WAS DISPLACED AND CORROSION WITH LOOSE CHROME PLATING WERE FOUND BENEATH COLLAR.  NLG SHOCK STRUT ASSY, PN 33003591-3 , SN 612 WAS REPLACED WITH NEW ASSEMBLY, PN 3303591-3, SN 1168AE111.
